Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Concerned :(
    avatar
    Anon_40177 posted:
    My fiance and i were moving some furniture from our old apartment into our new apartment, he later went to work where he aslo lifts things.He came home for lunch and went to use the bathroom and had discovered that a lightliy faded color had appeared in his urine, he had told me that this had happened before at work and that he thinks its blood and now i am worried. Could it be that he's putting too much starin on his body? We both agreed that he needs to make an appointment with his doctor asap, i'm praying for the best any suggestions on what i might be?
    Was this Helpful?
    0 of 0 found this helpful
     
    avatar
    Olivia_WebMD_Staff responded:
    Hi there!

    I'd recommend posting to Dr. Sheldon Marks and the helpful folks on our Men's Health community for some great feedback.

    Take care,
    Olivia


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.